# SDR ASAA0741621

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 46,003 hours, 25,984 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C257979
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV TAB UPPER SURFACE T E IS SPLIT 51" FROM I B END.  PREPPED THE TAB UPPER SKIN SURFACE FOR BONDING CUT AND APPLIED REPAIR PLIES IAW SRM 51 70 05 PAPR 3.
